# SDR U5OA2015FA0000490

- Difficulty date: October 11, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N797SA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5033
- Aircraft time: 6,034 hours, 3,665 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 256K433
- Part serial: 42117561
- Condition: Separated
- Location: Mlg
- Part time: 175 hours, 86 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE TREAD SEPARATED DURING LANDING, DAMAGED ACFT GEAR DOOR, ACFT FLAP.
